# SDR USAA2013021300019

- Difficulty date: January 20, 2013
- Submitted: February 13, 2013
- Operation: Air carrier
- Aircraft: N169UW
- Make and model: Airbus A321-211
- Aircraft serial: 1455
- Aircraft time: 41,262 hours, 14,967 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D53475524202
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - CORROSION ON FITTING AT FR56 BETWEEN S37R TO S38R.  REPLACED FITTING AT FR56 BETWEEN S37R TO S38R IAW A321 SRM 51-72-11 & AIRBUS DRAWING D53475500.
